MAUDE Adverse Event Report: LIMB-O¿ SINGLE LIMB ANESTHESIA BREATHING CIRCUIT; HEATED AND NON-HEATED BREATHING CIRCUITS

LIMB-O¿ SINGLE LIMB ANESTHESIA BREATHING CIRCUIT; HEATED AND NON-HEATED BREATHING CIRCUITS
Model Number LIMB-O¿ SINGLE LIMB ANESTHESIA BREATHING CIRCUIT
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device was returned and evaluation is anticipated, but not yet begun.Once a final investigation is complete, a follow-up report will be submitted.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical that the during the 8-hour operation, the limb-o¿ single limb anesthesia breathing circuit experience a leak test error and no l-shaped connector.There was no impact on patients and medical practice.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation, the device history record was reviewed and no issues were found., however, the sample were not evaluated since they are contaminated.Therefore, the root cause was not determined and no corrective or preventive actions will be taken.

Brand Name
LIMB-O¿ SINGLE LIMB ANESTHESIA BREATHING CIRCUIT
Common Device Name
HEATED AND NON-HEATED BREATHING CIRCUITS
MDR Report Key11807663
Report Number8030673-2021-00168
Device Sequence Number17022887
Product Code CAI
UDI-Device Identifier10190752122239
UDI-Public(01)10190752122239(10)0004145200
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLIMB-O¿ SINGLE LIMB ANESTHESIA BREATHING CIRCUIT
Device Catalogue NumberAFNXXXXX
Device Lot Number0004145200
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/05/2021
Initial Date Received by Manufacturer 04/14/2021
Supplement Date Received by Manufacturer05/13/2021
Initial Report FDA Received Date05/11/2021
Supplement Report FDA Received Date06/07/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1